DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/4503

Title: On the upper bound of the multiplicity conjecture
Authors: PUTHENPURAKAL, TJ
Keywords: castelnuovo-mumford regularity
asymptotic-behavior
betti numbers
ideals
Issue Date: 2008
Publisher: AMER MATHEMATICAL SOC
Citation: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 136(10), 3429-3434
Abstract: Let A = K[X-1, ..., X-n] and let I be a graded ideal in A. We show that the upper bound of the multiplicity conjecture of Herzog, Huneke and Srinivasan holds asymptotically (i.e., for I-k and all k >> 0) if I belongs to any of the following large classes of ideals: ( 1) radical ideals, ( 2) monomial ideals with generators in different degrees, ( 3) zero-dimensional ideals with generators in different degrees. Surprisingly, our proof uses local techniques like analyticity, reductions, equimultiplicity and local results like Rees's theorem on multiplicities.
URI: http://dx.doi.org/10.1090/S0002-9939-08-09426-4
http://dspace.library.iitb.ac.in/xmlui/handle/10054/4503
http://hdl.handle.net/10054/4503
ISSN: 0002-9939
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback